Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/30370
Title: Modeled Boltzmann equation and its application to direct aeroacoustics simulation
Authors: Fu, SC
So, RMC 
Leung, RCK 
Issue Date: 2008
Source: AIAA journal, 2008, v. 46, no. 7, p. 1651-1662
Publisher: American Institute of Aeronautics and Astronautics
Journal: AIAA journal 
ISSN: 0001-1452
EISSN: 1533-385X
DOI: 10.2514/1.33250
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

9
Last Week
0
Last month
0
Citations as of Feb 9, 2020

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
0
Citations as of Jul 10, 2020

Page view(s)

109
Last Week
0
Last month
Citations as of Feb 11, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.